# SDR SWIA201436273

- Difficulty date: January 18, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 27,240 hours, 21,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSS BEAM INBD & OTBD CLIPS CRACKED AT RBL 9.  C-CHECK REPLACED FS280 CROSS BEAM INBD & OTBD CLIPS AT RBL 9 IAW SRM & REO.
